| Model Number |
MMT-723LNAL |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call compromised force sensor system alarm on the insulin pump.Customer¿s blood glucose level was unknown.Troubleshooting for the prime rewind was performed.Customer advised the drive support cap was loose.Customer advised during the seating of the force the sensor did not detect the reservoir.Customer was advised to discontinue use of the device and revert to a backup plan.Customer was advised that the device would be replaced and agreed to return the product for analysis.